On the variational method for solving the problem of electron-wave interaction
Differencialʹnye uravneniâ, Tome 24 (1988) no. 10, pp. 1828-1831
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_10_a25,
author = {I. V. Ponomarev and A. M. Khapaev},
title = {On the variational method for solving the problem of electron-wave interaction},
journal = {Differencialʹnye uravneni\^a},
pages = {1828--1831},
year = {1988},
volume = {24},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_10_a25/}
}
TY - JOUR AU - I. V. Ponomarev AU - A. M. Khapaev TI - On the variational method for solving the problem of electron-wave interaction JO - Differencialʹnye uravneniâ PY - 1988 SP - 1828 EP - 1831 VL - 24 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_10_a25/ LA - ru ID - DE_1988_24_10_a25 ER -
I. V. Ponomarev; A. M. Khapaev. On the variational method for solving the problem of electron-wave interaction. Differencialʹnye uravneniâ, Tome 24 (1988) no. 10, pp. 1828-1831. http://geodesic.mathdoc.fr/item/DE_1988_24_10_a25/